# SDR R61A201311081121

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 18,158 hours, 14,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR ARMED INDICATION IS ONLY PARTIALLY SHOWING. MAINTENANCE CLEANED GIRT BAR ATTACH POINTS IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
